MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC CATALYS SYSTEM; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC CATALYS SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number CATALYS-U
Medical Device Problem Codes Unintended System Motion (1430); Environmental Compatibility Problem (2929); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the device is not an implantable.Section d6b: if explanted, give date: not applicable, as the device is not an implantable.Device evaluation: field service engineer (fse) provided remote support to resolve the reported issue.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that customer received error 08-035 (ambient temperature variation error) which occurred after the capsulotomy and at the start of fragmentation.The chair became inactive and doctor had to manually lower the headrest to remove the patient.The treatment with the catalys laser was not completed and doctor chose to move patient directly to the operating room (or).No patient injury and/or complications were reported.No additional information was provided.

Brand Name
CATALYS SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25284624
Report Number3012236936-2026-000150
Device Sequence Number9677459
Product Code OOE
UDI-Device Identifier05050474609792
UDI-Public(01)05050474609792
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K113479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATALYS-U
Device Catalogue NumberCATALYS-U
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown